The geometry of finite equilibrium datasets
We investigate the geometry of finite datasets defined by equilibrium prices, income distributions, and total resources. We show that the equilibrium condition imposes no restrictions if total resources are collinear, a property that is robust to small perturbations. We also show that the set of equilibrium datasets is pathconnected when the equilibrium condition does impose restrictions on datasets, as for example when total resources are widely noncollinear.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Yves Balasko & Mich Tvede, 2009.
"The Geometry of Finite Equilibrium Datasets,"
09-07, University of Copenhagen. Department of Economics.
- Donald J. Brown & Rosa L. Matzkin, 1995.
"Testable Restrictions on the Equilibrium Manifold,"
Cowles Foundation Discussion Papers
1109, Cowles Foundation for Research in Economics, Yale University.
- Yves Balasko & Mich Tvede, 2010.
"Individual preference rankings compatible with prices, income distributions and total resources,"
Springer;Society for the Advancement of Economic Theory (SAET), vol. 45(3), pages 497-513, December.
- Yves Balasko & Mich Tvede, 2009. "Individual Preference Rankings Compatible with Prices, Income Distributions and Total Resources," Discussion Papers 09-09, University of Copenhagen. Department of Economics.
- Snyder, Susan K., 2004. "Observable implications of equilibrium behavior on finite data," Journal of Mathematical Economics, Elsevier, vol. 40(1-2), pages 165-176, February.
When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:45:y:2009:i:5-6:p:391-396. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamier, Wendy)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.